# SDR DHLA2008745672

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN FWD/LWR CARGO COMPARTMENT AT BS 600, BETWEEN STR 27R AND 28R.  REMOVED, FABRICATED NEW FRAME SECTION, AND INSTALLED PER SRM 53-10-2 FIG 3, 51-10-1, AND 51-30-2, REF N/R 1-242.
